# SDR W8PA960136

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE LOOP CAME ON IN-FLIGHT.  AIRCRAFT RETURNED TO COS.  CORRECTIVE ACTION:  PLACED NR 2 ENGINE B-LOOP ON MEL.  A-LOOP OKAY.  (X)
